 @article{koroishi_cavalini jr._lima_steffen jr._2012, title={Stochastic modeling of flexible rotors}, volume={34}, ISSN={1678-5878}, url={https://doi.org/10.1590/S1678-58782012000600006}, DOI={10.1590/S1678-58782012000600006}, number={spe2}, journal={Journal of the Brazilian Society of Mechanical Sciences and Engineering}, publisher={Associação Brasileira de Engenharia e Ciências Mecânicas - ABCM}, author={Koroishi, Edson H. and Cavalini Jr., Aldemir Ap. and Lima, Antônio M. G. de and Steffen Jr., Valder}, year={2012}, pages={574–583} }